I suffered from depression for years growing up, mainly because I didn't know I had it. I thought it was my own fault, that I was just a very lazy person... I didn't really know WHY I was always so fatigued, couldn't get out of bed, ect.
Thankfully, my mom later realized the symptoms, and after years of resistance (I didn't think I could be depressed!) I finally began with the treatment & antidepressants. They absolutely changed my life. Through the years I've varied the brands a bit. Most recently I've been taking Wellbutrin. Two years ago I started on 300mg in the morning and the evening. I began, 4 months ago, doing 150mg in the morning and evening instead.
Recently my Wellbutrin began to have no effect... I was back to the old feelings again... no motivation... sleeping my days away. Not a life. It ***** because while I had been taking my wellbutrin and it was working (about 2 years) I was so able to form a meaningful life. I absolutely stopped self-medicating the depression, really got plugged in to a Church; revamped my life spiritually.... My on the rocks marriage has been saved 100%... I mean, on the meds, in just two years everything had fallen into place. Work going well also... I even got a Wii Fit for Christmas and I love it, so I've got exercise in my life..!! I eat incredibly healthy.
Why is this happening to me?? I've kind of heard of depression treatment medication needing to be "switched up" every few years... Is that what I need to do? I've started doubling my dose again, it's kind of working, but when I do that, the meds mess with my head, I know I'm a little off with this high milligram dosage in my body, It's why I went down to 150 in the first place. I just hate this feeling of nothing. Like, when I'm around my husband and kids I can pretend to be happy, but I know inside that I'm not motivated to do anything with myself. I love my Church and my fam, and my work... But It's like hell trying to get out of bed in the morning and keeping myself going through the day. What's wrong with me for real??
Most medications do stop working for you after awhile. Never mess with the dosage on your own, this is very dangerous for you. Whenever you feel your medication is no longer working for you, go back to your doctor and he will know if you need to up the dosage or change meds completely. I think we have all experienced this, so it's par for the course. Go back to your doctor and he will know what you need to get you back to feeling good again, and never mess with the dosage, always work with your doctor on this. Take care....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.